# SDR DALA2023022101292

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,361 hours, 22,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 AWR AD, AA. IN REF AMDS 5720-01100-02A: LOOSE FASTENERS NBR 1, 4 AND 5 ON LH DRAG FITTING (LH WING). CORRECTIVE ACTION: SUMMARY OF NRC 00068: FASTENERS #1, #4 AND #5 WERE REPLACED PER ER/A 589400-14AD REV. B SECTION VI: PERMANENT REPAIR. (2633780)
